Skip to content

On the Practice of Dichotomization of Quantitative Variables

MacCallum, R. C., Zhang, S., Preacher, K. J., & Rucker, D. D. (2002). On the Practice of Dichotomization of Quantitative Variables. Psychological Methods, 7(1), 19-40.

Type
Journal article
Intellectual base
Primary research
Year
2002
Volume
7
Issue
1
Pages
19-40
ISSN
1082-989X
DOI
10.1037/1082-989x.7.1.19
DOI registrant
American Psychological Association
Link
https://doi.org/10.1037/1082-989X.7.1.19

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:2e190f760c35 · see in the full table